Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Safe to take kalms while on lansoprazole and lisinopril?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 905 Questions
can you take kalms while on lansoprazole and lisinopril?
Posted Sun, 12 May 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 1 hour later
Dear Sir,

Thanks for writing to us.

Kalms is a herbal product, which contains valerian extract and is used for encouraging sleep. As per literature only limited data is available on interactions of this product with other drugs. Its effects may be potentiated by alcohol, sedatives and hypnotics. It should not be taken by pregnant and lactating ladies.

However, there are no trials available (from manufucturer's brochure) examining the interaction between KALMS & LISINOPRIL/LANSOPRAZOLE. the literature also recommends that you must tell your physician about starting Kalms, if you are on any prescription drug.

Hence, I can't surely say that these drugs will not interact adversely or they will interact adversely. But, as mentioned by manufacturers, you must involve your physician in this decision making (to start KALMS).

I hope I cleared the status on this issue.

Sukhvinder Singh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor